# SDR DALA2022122308350

- Difficulty date: January 29, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Make and model: Boeing 717-200
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK, IN INNER SKIN. FROM RIVET HEAD 5" BELOW UP LOCK FITTING , ON 2ND RIB NEAR Z ANGLE.   REPAIRED PER ERA 602140-14 REV ORIGINAL. REPAIRED PER ERA 602140-14 REV ORIGINAL.
